# SDR UPS02639934

- Difficulty date: November 26, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-300
- Aircraft serial: 27742
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Strut
- Part number: 537213
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO NOSE GEAR DOOR UPLATCH BROKE DURING GEAR RETRACTION WITH VIBRATION.     FOUND RT NOSE GEAR DOOR STRUT ASSY FAILED INTERNALLY.
